Alert archive / Pennsylvania / Areal Flood Advisories in 2021
Areal Flood Advisory 21, NWS State College, PA
NWS State College, PA issued this areal flood advisory at Jul 7, 2021, 7:44 PM EDT for McKean County, Potter County, Pennsylvania. It was in force for 2 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2021, 7:44 PM EDT (23:44 UTC)
- Expired
- Jul 7, 2021, 9:45 PM EDT
- In force
- 2 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties McKean County, PA, Potter County, PA
The radar
The Buffalo radar (KBUF), 113 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 161 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
787
WGUS81 KCTP 072344
FLSCTP
Flood Advisory
National Weather Service State College PA
744 PM EDT Wed Jul 7 2021
PAC083-105-080145-
/O.NEW.KCTP.FA.Y.0021.210707T2344Z-210708T0145Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McKean PA-Potter PA-
744 PM EDT Wed Jul 7 2021
The National Weather Service in State College has issued a
* Flood Advisory for...
Northern McKean County in north central Pennsylvania...
Northwestern Potter County in north central Pennsylvania...
* Until 945 PM EDT.
* At 744 PM EDT, Doppler radar and automated rain gauges indicated
heavy rain due to thunderstorms. Minor flooding is ongoing or
expected to begin shortly in the advisory area. Between 1 and 2
inches of rain have fallen.
* Some locations that will experience flooding include...
Bradford, Shinglehouse, Genesee, Rew, Coryville, Marshburg,
Eldred, Lewis Run, Oswayo and University Of Pittsburgh - Bradford.
Additional rainfall of 1 inches is expected over the area. This
additional rain will result in minor flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4200 7863 4200 7791 4200 7775 4190 7787
4184 7820 4184 7892 4186 7892 4187 7892
4188 7892 4195 7892 4200 7892 4200 7888
4200 7875
$$
BanghoffWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this areal flood advisory went out at Jul 7, 3:01 PM EDT, 4 hours 43 minutes earlier.
Area forecast discussion, Jul 7, 3:01 PM EDT, 4 hours 43 minutes before
Area Forecast Discussion National Weather Service State College PA 301 PM EDT Wed Jul 7 2021 .SYNOPSIS... Last day of widespread hazy, hot, and humid conditions in central PA with another threat of strong to severe storms in the afternoon and evening. Seasonably cooler, but still humid on Thursday with numerous showers and locally heavy downpours. The precipitation pattern trends drier into the weekend before unsettled weather returns by early next week. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Near term focus is on severe convective potential this afternoon into this evening over parts of central PA. Very warm/hot and humid throughout with potentially unstable airmass and mean layer CAPEs of 1400-2000 J/kg. Mid level cap is again in place and has stunted the vertical growth of cumulus field over most of central PA, but that is changing as we reach mid afternoon. A slow moving shortwave tracking into southwest PA is helping to break the cap as a ribbon of 700 mb winds of 20-25 kts propogates newd this afternoon. Convection has been ongoing since late this morning over southeast OH and WV, but so far unable to reach into the Laurels until very recently with the first shower of the day building along the Somerset/Bedford county border with MD. Further destablization is expected this afternoon, but will be wrestling the cap. Potential is there for strong wind gusts given robust DCAPE values, so this evoluation will be watched in time for possible WW issuance. Farther to the NW and NE, Deep layer shear is more supportive of organized line segments and damaging winds, and SVR WW extend into far northwest PA (just west of Warren County), as well as from the BGM area through the Endless Mountains to the Mid Susq River Valley. Storms with isolated wind damage and locally heavy rainfall expected to develop this afternoon and evening, but similar to Tue aftn, the capping inversion will be difficult to overcome the farther south you look. Thermodynamics (CAPE) will be the main catalyst with ample moisture and instability fueling thunderstorm development...and still some isolated strong storms are possible. Despite good storm motions, air mass is capable of locally heavy rain rates given high dewpoints and PWs around 1.5 inches. WPC D1 MRGL risk ERO (1 out of 4) remains in place through this evening with isolated short-duration flood threat for the most flashy locations that can experience repeat rounds or west- east oriented line segments. The gradual uptick in convection will last through late afternoon and early evening, followed by coverage that could last into late evening or just beyond midnight. Model blends paint the highest precip probs across the NW 1/2 of the area late tonight into early Thursday morning. It will be another muggy night in CPA with minTs in the 65-75F range. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... Focus shifts to heavy rain potential on Thursday as the approach of mid/upper trough through the Great Lakes combined with moist south/southwest flow ahead of TS Elsa continues to raise concerns about potential heavy rainfall on Thursday. An overall western trend has continued in model guidance today, raising some concerns for my far southeastern counties to potentially be on the periphery of heavy rains. There remains uncertainty in how convective bands may setup, leading to low confidence in how far west precip trends will evolve. WPC D2 SLGT risk ERO (2 out of 4) includes the eastern 1/3 of the CWA. We will continue to monitor with heavy rain/ff becoming the primary hazards on Thursday. As of now, PHI and LWX will be bordering our southeast counties with Flash Flood Watches as 2 to locally 4" is targeting areas just ESE of my counties. Increased cloud cover and anticipated widespread shower activity will shave about 7-10 degrees from recent highs with fcst maxTs in the mid 70s to mid/upper 80s. It will remain humid with dewpoints holding in the 65-70F range. Latest NHC track takes TS Elsa off the NJ coast by 12Z Friday but the cone of uncertainty has been brought a bit farther to the west so we may see some rain from Elsa clip the southeast. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... Showers may linger on Friday, but coverage should be much less than Thursday. Conditions should dry out into Friday night. Models are now suggesting we may not be "out of the woods" with a few showers now possible into Saturday due to persistent upper troughing. 24hrMaxTChange is pretty much neutral Thu into Friday with the most noticeable airmass change set to occur Friday night with fcst lows in the mid 50s/60s. Conditions on Saturday improve slightly, with another chance of afternoon showers and thunderstorms. By Sunday/Monday, another upper-level trough and surface low-pressure system will contribute to showers and thunderstorms for the start of next week. Unsettled pattern looks to continue into the middle of next week with multiple shortwaves bringing the chance for showers/thunderstorms. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... Widespread VFR expected early this afternoon, though we should see an increase in SHRA/TSRA late this afternoon and evening. Expecting convection to start first in the southwest and spread north and east through the evening. Any TSRA could lead to brief reductions in visibility and gusty winds. Most terminals should be dry tonight, though a few SHRA could persist across the west overnight. Outlook... Thu-Fri...Occasional restrictions likely in SHRA/TSRA. Sat...Improved conditions, although a few SHRA/TSRA remain possible. Sun...Chances of afternoon SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM EDT this evening for PAZ036-056-057- 059-063>066. && SYNOPSIS...DeVoir/Steinbugl NEAR TERM...DeVoir SHORT TERM...DeVoir/Steinbugl LONG TERM...Dangelo/Colbert/Travis AVIATION...Martin/Travis
Hazardous weather outlook, Jul 7, 2:42 PM EDT, 5 hours 2 minutes before
Hazardous Weather Outlook National Weather Service State College PA 242 PM EDT Wed Jul 7 2021 PAZ064>066-081845- Adams-York-Lancaster- 242 PM EDT Wed Jul 7 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Locally heavy rainfall and isolated flooding are possible from isolated strong thunderstorms this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Locally heavy rainfall and isolated flooding are possible Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-010>012-017-081845- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- 242 PM EDT Wed Jul 7 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Strong thunderstorms with isolated damaging winds are possible this afternoon and evening. Locally heavy rainfall may result in isolated flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Locally heavy rainfall and isolated flooding are possible Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ037-041-042-046-051>053-058-081845- Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Montour- Northumberland-Columbia-Schuylkill- 242 PM EDT Wed Jul 7 2021 ...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Strong thunderstorms with gusty winds are likely this afternoon and evening. Isolated damaging wind gusts are possible. Locally heavy rainfall may result in isolated flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Locally heavy rainfall and isolated flooding are possible Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ018-019-024>028-033>035-045-049-050-081845- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Somerset-Bedford-Fulton-Southern Clinton-Union-Snyder- 242 PM EDT Wed Jul 7 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Strong thunderstorms with gusty winds are possible this afternoon and evening. An isolated damaging wind gust is possible. Locally heavy rainfall may result in isolated flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Locally heavy rainfall and isolated flooding are possible Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ036-056-057-059-063-081845- Franklin-Perry-Dauphin-Lebanon-Cumberland- 242 PM EDT Wed Jul 7 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Strong thunderstorms with gusty winds are possible this afternoon and evening. An isolated damaging wind gust is possible. Locally heavy rainfall may result in isolated flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Locally heavy rainfall and isolated flooding are possible Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Jul 7, 7:13 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
713 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG PORT MATILDA 40.80N 78.05W
07/07/2021 CENTRE PA 911 CALL CENTER
LARGE TREE DOWN ON WIRES ON EAST OAK STREET.
&&Local storm report, Jul 7, 7:20 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
720 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 2 N TYRONE 40.71N 78.24W
07/07/2021 BLAIR PA UTILITY COMPANY
MULTIPLE TREES DOWN ON WIRES.
&&Special weather statement, Jul 7, 7:20 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service State College PA
720 PM EDT Wed Jul 7 2021
PAZ034-072345-
Bedford PA-
720 PM EDT Wed Jul 7 2021
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF BEDFORD COUNTY UNTIL
745 PM EDT...
At 720 PM EDT, Doppler radar indicated a strong thunderstorm near
Lake Gordon, moving northeast at 20 mph.
Pea size hail and wind gusts of 50 to 55 mph are possible.
Locations impacted include...
Lake Gordon, Inglesmith, Hyndman and Ellerslie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3972 7881 3985 7873 3985 7829 3979 7832
3972 7839
TIME...MOT...LOC 2320Z 209DEG 16KT 3969 7860
BanghoffLocal storm report, Jul 7, 7:22 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
722 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND DMG 3 N RUSSELL 41.96N 79.14W
07/07/2021 WARREN PA LAW ENFORCEMENT
SEVERAL TREES DOWN COUNTY WIDE.
0532 PM TSTM WND DMG YOUNGSVILLE 41.85N 79.31W
07/07/2021 WARREN PA TRAINED SPOTTER
POWER POLES AND WIRES DOWN ACROSS BATES
STREET.
0432 PM TSTM WND DMG 4 ENE BERLIN 39.94N 78.89W
07/07/2021 SOMERSET PA UTILITY COMPANY
TREES DOWN ON WIRES ON GLADES PIKE.
0444 PM TSTM WND DMG 3 ESE SHANKSVILLE 40.00N 78.85W
07/07/2021 SOMERSET PA UTILITY COMPANY
TREES DOWN ON WIRES.
0554 PM TSTM WND DMG 1 N LEWIS RUN 41.88N 78.66W
07/07/2021 MCKEAN PA UTILITY COMPANY
TREES DOWN ON WIRES NORTH OF LEWIS RUN.
0615 PM TSTM WND DMG 2 W REW 41.90N 78.54W
07/07/2021 MCKEAN PA TRAINED SPOTTER
MULTIPLE TREES DOWN ON WIRES.
0630 PM HAIL CORYVILLE 41.88N 78.40W
07/07/2021 M1.00 INCH MCKEAN PA TRAINED SPOTTER
0620 PM TSTM WND DMG 3 ENE ROXBURY 40.10N 77.61W
07/07/2021 FRANKLIN PA PUBLIC
TREES UPROOTED IN LURGAN, PA. REPORT FROM
FACEBOOK.
0630 PM TSTM WND DMG PORT MATILDA 40.80N 78.05W
07/07/2021 CENTRE PA 911 CALL CENTER
LARGE TREE DOWN ON WIRES ON EAST OAK STREET.
0655 PM TSTM WND DMG PLEASANT GAP 40.87N 77.74W
07/07/2021 CENTRE PA 911 CALL CENTER
NUMEROUS TREES AND WIRES DOWN IN PLEASANT
GAP.
0655 PM TSTM WND DMG 2 NNW PLEASANT GAP 40.89N 77.75W
07/07/2021 CENTRE PA 911 CALL CENTER
LARGE TREE ACROSS BLANCHARD STREET BLOCKING
TRAFFIC.
0658 PM TSTM WND DMG 2 W BELLEFONTE 40.91N 77.80W
07/07/2021 CENTRE PA 911 CALL CENTER
NUMEROUS TREES DOWN ALONG AND ACROSS
COLEVILLE ROAD.
0428 PM TSTM WND DMG 1 SE WESTMONT 40.31N 78.94W
07/07/2021 CAMBRIA PA 911 CALL CENTER
WIDESPREAD TREES AND WIRES DOWN AROUND
WESTMONT AND ELIM.
0430 PM TSTM WND DMG LORAIN 40.29N 78.89W
07/07/2021 CAMBRIA PA LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
LORAIN. MULTIPLE TREES DOWN.
0446 PM TSTM WND DMG 1 NW SUMMERHILL 40.38N 78.77W
07/07/2021 CAMBRIA PA UTILITY COMPANY
TREES DOWN ON WIRES.
0448 PM TSTM WND DMG VINCO 40.41N 78.84W
07/07/2021 CAMBRIA PA PUBLIC
TREES AND WIRES DOWN ON WOODLAND STREET.
0539 PM TSTM WND DMG 1 NNW HOLLIDAYSBURG 40.44N 78.40W
07/07/2021 BLAIR PA UTILITY COMPANY
TREES DOWN ON WIRES.
0539 PM TSTM WND DMG ALTOONA 40.51N 78.40W
07/07/2021 BLAIR PA PUBLIC
ALUMINUM FLAG POLE SNAPPED IN HALF. REPORT
FROM TWITTER.
0545 PM TSTM WND DMG BELLWOOD 40.60N 78.33W
07/07/2021 BLAIR PA PUBLIC
TREES AND WIRES DOWN WITH STRUCTURAL DAMAGE
ON STEWART STREET.
0600 PM TSTM WND DMG 4 NNW TIPTON 40.69N 78.33W
07/07/2021 BLAIR PA PUBLIC
MULTIPLE TREES AND WIRES DOWN.
0610 PM TSTM WND DMG 2 N TYRONE 40.71N 78.24W
07/07/2021 BLAIR PA UTILITY COMPANY
MULTIPLE TREES DOWN ON WIRES.
0458 PM TSTM WND DMG SCHELLSBURG 40.05N 78.65W
07/07/2021 BEDFORD PA UTILITY COMPANY
TREES DOWN ON WIRES NEAR SCHELLSBURG.
&&Local storm report, Jul 7, 7:34 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
734 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND DMG 3 N RUSSELL 41.96N 79.14W
07/07/2021 WARREN PA LAW ENFORCEMENT
SEVERAL TREES DOWN COUNTY WIDE.
0532 PM TSTM WND DMG YOUNGSVILLE 41.85N 79.31W
07/07/2021 WARREN PA TRAINED SPOTTER
POWER POLES AND WIRES DOWN ACROSS BATES
STREET.
0712 PM FLASH FLOOD 2 N WARREN 41.88N 79.15W
07/07/2021 WARREN PA PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
0432 PM TSTM WND DMG 4 ENE BERLIN 39.94N 78.89W
07/07/2021 SOMERSET PA UTILITY COMPANY
TREES DOWN ON WIRES ON GLADES PIKE.
0444 PM TSTM WND DMG 3 ESE SHANKSVILLE 40.00N 78.85W
07/07/2021 SOMERSET PA UTILITY COMPANY
TREES DOWN ON WIRES.
0554 PM TSTM WND DMG 1 N LEWIS RUN 41.88N 78.66W
07/07/2021 MCKEAN PA UTILITY COMPANY
TREES DOWN ON WIRES NORTH OF LEWIS RUN.
0615 PM TSTM WND DMG 2 W REW 41.90N 78.54W
07/07/2021 MCKEAN PA TRAINED SPOTTER
MULTIPLE TREES DOWN ON WIRES.
0630 PM HAIL CORYVILLE 41.88N 78.40W
07/07/2021 M1.00 INCH MCKEAN PA TRAINED SPOTTER
0620 PM TSTM WND DMG 3 ENE ROXBURY 40.10N 77.61W
07/07/2021 FRANKLIN PA PUBLIC
TREES UPROOTED IN LURGAN, PA. REPORT FROM
FACEBOOK.
0650 PM TSTM WND DMG NEWBURG 40.14N 77.56W
07/07/2021 CUMBERLAND PA PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
0630 PM TSTM WND DMG PORT MATILDA 40.80N 78.05W
07/07/2021 CENTRE PA 911 CALL CENTER
LARGE TREE DOWN ON WIRES ON EAST OAK STREET.
0655 PM TSTM WND DMG 2 NNW PLEASANT GAP 40.89N 77.75W
07/07/2021 CENTRE PA 911 CALL CENTER
LARGE TREE ACROSS BLANCHARD STREET BLOCKING
TRAFFIC.
0655 PM TSTM WND DMG PLEASANT GAP 40.87N 77.74W
07/07/2021 CENTRE PA 911 CALL CENTER
NUMEROUS TREES AND WIRES DOWN IN PLEASANT
GAP.
0658 PM TSTM WND DMG 2 W BELLEFONTE 40.91N 77.80W
07/07/2021 CENTRE PA 911 CALL CENTER
NUMEROUS TREES DOWN ALONG AND ACROSS
COLEVILLE ROAD.
0659 PM TSTM WND DMG 1 E BOALSBURG 40.78N 77.78W
07/07/2021 CENTRE PA PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
0428 PM TSTM WND DMG 1 SE WESTMONT 40.31N 78.94W
07/07/2021 CAMBRIA PA 911 CALL CENTER
WIDESPREAD TREES AND WIRES DOWN AROUND
WESTMONT AND ELIM.
0430 PM TSTM WND DMG LORAIN 40.29N 78.89W
07/07/2021 CAMBRIA PA LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
LORAIN. MULTIPLE TREES DOWN.
0446 PM TSTM WND DMG 1 NW SUMMERHILL 40.38N 78.77W
07/07/2021 CAMBRIA PA UTILITY COMPANY
TREES DOWN ON WIRES.
0448 PM TSTM WND DMG VINCO 40.41N 78.84W
07/07/2021 CAMBRIA PA PUBLIC
TREES AND WIRES DOWN ON WOODLAND STREET.
0539 PM TSTM WND DMG ALTOONA 40.51N 78.40W
07/07/2021 BLAIR PA PUBLIC
ALUMINUM FLAG POLE SNAPPED IN HALF. REPORT
FROM TWITTER.
0539 PM TSTM WND DMG 1 NNW HOLLIDAYSBURG 40.44N 78.40W
07/07/2021 BLAIR PA UTILITY COMPANY
TREES DOWN ON WIRES.
0545 PM TSTM WND DMG BELLWOOD 40.60N 78.33W
07/07/2021 BLAIR PA PUBLIC
TREES AND WIRES DOWN WITH STRUCTURAL DAMAGE
ON STEWART STREET.
0600 PM TSTM WND DMG 4 NNW TIPTON 40.69N 78.33W
07/07/2021 BLAIR PA PUBLIC
MULTIPLE TREES AND WIRES DOWN.
0610 PM TSTM WND DMG 2 N TYRONE 40.71N 78.24W
07/07/2021 BLAIR PA UTILITY COMPANY
MULTIPLE TREES DOWN ON WIRES.
0645 PM TSTM WND DMG 1 E TIPTON 40.63N 78.29W
07/07/2021 BLAIR PA PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
0458 PM TSTM WND DMG SCHELLSBURG 40.05N 78.65W
07/07/2021 BEDFORD PA UTILITY COMPANY
TREES DOWN ON WIRES NEAR SCHELLSBURG.
&&Local storm report, Jul 7, 7:37 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
737 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND DMG 3 N RUSSELL 41.96N 79.14W
07/07/2021 WARREN PA LAW ENFORCEMENT
SEVERAL TREES DOWN COUNTY WIDE.
0532 PM TSTM WND DMG YOUNGSVILLE 41.85N 79.31W
07/07/2021 WARREN PA TRAINED SPOTTER
POWER POLES AND WIRES DOWN ACROSS BATES
STREET.
0712 PM FLASH FLOOD 2 N WARREN 41.88N 79.15W
07/07/2021 WARREN PA PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
0432 PM TSTM WND DMG 4 ENE BERLIN 39.94N 78.89W
07/07/2021 SOMERSET PA UTILITY COMPANY
TREES DOWN ON WIRES ON GLADES PIKE.
0444 PM TSTM WND DMG 3 ESE SHANKSVILLE 40.00N 78.85W
07/07/2021 SOMERSET PA UTILITY COMPANY
TREES DOWN ON WIRES.
0554 PM TSTM WND DMG 1 N LEWIS RUN 41.88N 78.66W
07/07/2021 MCKEAN PA UTILITY COMPANY
TREES DOWN ON WIRES NORTH OF LEWIS RUN.
0615 PM TSTM WND DMG 2 W REW 41.90N 78.54W
07/07/2021 MCKEAN PA TRAINED SPOTTER
MULTIPLE TREES DOWN ON WIRES.
0630 PM HAIL CORYVILLE 41.88N 78.40W
07/07/2021 M1.00 INCH MCKEAN PA TRAINED SPOTTER
0620 PM TSTM WND DMG 3 ENE ROXBURY 40.10N 77.61W
07/07/2021 FRANKLIN PA PUBLIC
TREES UPROOTED IN LURGAN, PA. REPORT FROM
FACEBOOK.
0650 PM TSTM WND DMG NEWBURG 40.14N 77.56W
07/07/2021 CUMBERLAND PA PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
0630 PM TSTM WND DMG PORT MATILDA 40.80N 78.05W
07/07/2021 CENTRE PA 911 CALL CENTER
LARGE TREE DOWN ON WIRES ON EAST OAK STREET.
0655 PM TSTM WND DMG 2 NNW PLEASANT GAP 40.89N 77.75W
07/07/2021 CENTRE PA 911 CALL CENTER
LARGE TREE ACROSS BLANCHARD STREET BLOCKING
TRAFFIC.
0655 PM TSTM WND DMG PLEASANT GAP 40.87N 77.74W
07/07/2021 CENTRE PA 911 CALL CENTER
NUMEROUS TREES AND WIRES DOWN IN PLEASANT
GAP.
0658 PM TSTM WND DMG 2 W BELLEFONTE 40.91N 77.80W
07/07/2021 CENTRE PA 911 CALL CENTER
NUMEROUS TREES DOWN ALONG AND ACROSS
COLEVILLE ROAD.
0659 PM TSTM WND DMG 1 E BOALSBURG 40.78N 77.78W
07/07/2021 CENTRE PA PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
0428 PM TSTM WND DMG 1 SE WESTMONT 40.31N 78.94W
07/07/2021 CAMBRIA PA 911 CALL CENTER
WIDESPREAD TREES AND WIRES DOWN AROUND
WESTMONT AND ELIM.
0430 PM TSTM WND DMG LORAIN 40.29N 78.89W
07/07/2021 CAMBRIA PA LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
LORAIN. MULTIPLE TREES DOWN.
0446 PM TSTM WND DMG 1 NW SUMMERHILL 40.38N 78.77W
07/07/2021 CAMBRIA PA UTILITY COMPANY
TREES DOWN ON WIRES.
0448 PM TSTM WND DMG VINCO 40.41N 78.84W
07/07/2021 CAMBRIA PA PUBLIC
TREES AND WIRES DOWN ON WOODLAND STREET.
0539 PM TSTM WND DMG ALTOONA 40.51N 78.40W
07/07/2021 BLAIR PA PUBLIC
ALUMINUM FLAG POLE SNAPPED IN HALF. REPORT
FROM TWITTER.
0539 PM TSTM WND DMG 1 NNW HOLLIDAYSBURG 40.44N 78.40W
07/07/2021 BLAIR PA UTILITY COMPANY
TREES DOWN ON WIRES.
0545 PM TSTM WND DMG BELLWOOD 40.60N 78.33W
07/07/2021 BLAIR PA PUBLIC
TREES AND WIRES DOWN WITH STRUCTURAL DAMAGE
ON STEWART STREET.
0600 PM TSTM WND DMG 4 NNW TIPTON 40.69N 78.33W
07/07/2021 BLAIR PA PUBLIC
MULTIPLE TREES AND WIRES DOWN.
0610 PM TSTM WND DMG 2 N TYRONE 40.71N 78.24W
07/07/2021 BLAIR PA UTILITY COMPANY
MULTIPLE TREES DOWN ON WIRES.
0645 PM TSTM WND DMG 1 E TIPTON 40.63N 78.29W
07/07/2021 BLAIR PA PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
0458 PM TSTM WND DMG SCHELLSBURG 40.05N 78.65W
07/07/2021 BEDFORD PA UTILITY COMPANY
TREES DOWN ON WIRES NEAR SCHELLSBURG.
&&The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 3:35 PM EDT | Special Weather Statement | CTP | Fulton | 40 min |
| Jul 7, 4:00 PM EDT | Special Weather Statement | CTP | Warren | 45 min |
| Jul 7, 4:05 PM EDT | Special Weather Statement | CTP | Somerset | 25 min |
| Jul 7, 4:12 PM EDT | Special Weather Statement | CTP | Somerset | 33 min |
| Jul 7, 4:12 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 47 min |
| Jul 7, 4:22 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 38 min |
| Jul 7, 4:44 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 61 min |
| Jul 7, 4:46 PM EDT | Special Weather Statement | CTP | Warren | 29 min |
| Jul 7, 4:48 PM EDT | Special Weather Statement | CTP | Bedford | 27 min |
| Jul 7, 4:54 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 51 min |
| Jul 7, 4:59 PM EDT | Special Weather Statement | CTP | Warren | 31 min |
| Jul 7, 5:07 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Warren | 53 min |
| Jul 7, 5:12 PM EDT | Special Weather Statement | CTP | Blair | 33 min |
| Jul 7, 5:19 PM EDT | Severe Thunderstorm Warning | CTP | Blair | 41 min |
| Jul 7, 5:23 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 37 min |
| Jul 7, 5:27 PM EDT | Special Weather Statement | CTP | Clearfield | 33 min |
| Jul 7, 5:35 PM EDT | Severe Thunderstorm Warning | CTP | Blair | 25 min |
| Jul 7, 5:38 PM EDT | Special Weather Statement | CTP | Warren | 37 min |
| Jul 7, 5:42 PM EDT | Special Weather Statement | CTP | Cumberland | 33 min |
| Jul 7, 5:48 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 57 min |
| Jul 7, 5:50 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin | 40 min |
| Jul 7, 5:55 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 65 min |
| Jul 7, 6:00 PM EDT | Special Weather Statement | CTP | Elk | 30 min |
| Jul 7, 6:12 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Huntingdon | 48 min |
| Jul 7, 6:22 PM EDT | Special Weather Statement | CTP | Mifflin | 23 min |
| Jul 7, 6:29 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 61 min |
| Jul 7, 6:36 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Clinton, Mifflin | 39 min |
| Jul 7, 6:37 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Perry | 37 min |
| Jul 7, 6:43 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 77 min |
| Jul 7, 6:56 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Mifflin, Snyder, Union | 49 min |
| Jul 7, 7:09 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Snyder | 36 min |
| Jul 7, 7:19 PM EDT | Areal Flood Advisory | CTP | Warren | 116 min |
| Jul 7, 7:31 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Montour, Northumberland, Union | 44 min |
| Jul 7, 7:48 PM EDT | Special Weather Statement | CTP | Bedford | 27 min |
| Jul 7, 7:50 PM EDT | Special Weather Statement | CTP | Tioga | 10 min |
| Jul 7, 7:51 PM EDT | Special Weather Statement | CTP | Potter | 24 min |
Nearby
Areal Flood Advisories in Pennsylvania, 2021Every areal flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.